A metrical study of some periodontal structures in the Vervet Monkey

Show simple item record

dc.contributor.author Volchansky, A.
dc.contributor.author Cleaton-Jones, P.
dc.date.accessioned 2016-04-01T09:01:28Z
dc.date.available 2016-04-01T09:01:28Z
dc.date.issued 1973
dc.identifier.citation Volchansky, A., Cleaton-Jones, P. 1973. A Metrical Study of some Periodontal Structures in the Vervet Monkey. Journal of the dental association of South Africa; 28(3):168-171 en_ZA
dc.identifier.uri http://hdl.handle.net/10539/20156
dc.description PK en_ZA
dc.language.iso en en_ZA
dc.subject Periodontium en_ZA
dc.subject Cercopithecus aethiops en_ZA
dc.title A metrical study of some periodontal structures in the Vervet Monkey en_ZA
dc.type Article en_ZA


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search WIReDSpace


Browse

My Account